# SDR CALA2024072602107

- Difficulty date: July 15, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 60,013 hours, 21,937 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, LOWER SKIN, CRACK INDICATION SIGNAL, S TA 147.90 , 24.5 INCHES INFRONT TO REAR SPAR. (REF AAR NR 100015 634)
